Stability analysis of positive switched linear systems with delays

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

262 Scopus Citations
View graph of relations



Original languageEnglish
Article number5723700
Pages (from-to)1684-1690
Journal / PublicationIEEE Transactions on Automatic Control
Issue number7
Publication statusPublished - Jul 2011


This technical note addresses the stability problem of delayed positive switched linear systems whose subsystems are all positive. Both discrete-time systems and continuous-time systems are studied. In our analysis, the delays in systems can be unbounded. Under certain conditions, several stability results are established by constructing a sequence of functions that are positive, monotonically decreasing, and convergent to zero as time tends to infinity (additionally continuous for continuous-time systems). It turns out that these functions can serve as an upper bound of the systems' trajectories starting from a particular region. Finally, a numerical example is presented to illustrate the obtained results. © 2011 IEEE.

Research Area(s)

  • Delays, dual systems, positive switched linear system (PSLS), stability